# SDR DXTA2014081205855

- Difficulty date: August 11, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 6,842 hours, 5,320 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30J262201
- Part serial: PCEDD0339
- Condition: Leaking
- Location: Left
- Part time: 6,846 hours, 5,326 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF POWER JUST AFTER V1 HAD A STRONG OILY ODOR IN CABIN.  THE ODOR APPEARED TO DISSIPATE AT REDUCED POWER.  ALL ENG INDICATIONS WERE NORMAL, APU WAS OFF.  GND RAN AC AT TAKEOFF POWER & ISOLATED ENGS.  APU & THEIR BLEED SELECTIONS.  TROUBLE SHOT TO BURNT OIL SMELL FROM LT ENG.  FURTHER TROUBLESHOOTING SHOWED EVIDENCE OF OIL LEAKING INTERNALLY WHEN LT ENG BOV REMOVED.  R & R THE LT ENG IAW MM 71-00-03.  COMPLIED WITH LT ENG POST RUNS & LEAK CHECKS IAW MM 71-00-04 & 71-00-00 TABLE 501 OF MM.  OPERATIONS & LEAK CHECKED GOOD.
